# SDR DALA2015092105736

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 15 AND XCW=18 INSIDE OF CENTERTANK, RT SIDE.  CRACK ON LONGERON 15 WAS REPAIRED IAW ER/A 537768-14, REV ORIGINAL AND 537774-14, REV ORIGINAL  REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE FROM DATE OF FAA APPROVAL ONLY.
